# SDR 96ZZZX5030

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75340
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635292
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 6358501
- Condition: Cracked
- Location: Stabilator
- Part time: 6,100 hours
- Component: 6358500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE TRIM TAB WAS DISCONNECTED TO ACCOMODATE REPLACEMENT OF TRIM BARREL HARDWARE, THE TRIM TAB WAS FOUND TO BE CRACKED:  UNDER THE ATTACH BRACKET, AT THE EDGE OF THE ATTACH BRACKET,  INTO THE SUPPORTING RIBS., ON BOTH LT AND RT TRIM TAB.
